Can plavix exacerbate breathing problems?

Answers (1)

30 Jun 2011

Respiratory tract side effects have included upper respiratory tract infection (8.7%), dyspnea (4.5%), rhinitis (4.2%), bronchitis (3.7%), and cough (3.1%).

As dyspnea is a known side effect of Plavix ..yes, it can exacerbate breathing problems.

http://www.drugs.com/sfx/plavix-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Platelet Aggregation Inhibition - is there a drug equivalent that is covered by Medicare?

my husband's cardiologist wants hinm to remain on plavix, while the VA doesn't have it in their formulary and wants to put him on another ...

1 answer 19 Nov 2009

Is it possible to switch from Plavix to Effient ?? how it can be done? please advise?

Is it possible? or the patient should continua on it's medication ?

1 answer 20 Oct 2011

How do I stop Plavix?

I have been taking Plavix for 2 years after MI back in 2009/100% occlusion of the left ventrical artery/.. The cardiologist thinks it is safe to stop ...

1 answer 26 Jan 2012

Beta blocker either increase or decrease efficacy & safety of prasugrel in ACS patients with PCI?

safety point is chances of bleeding. & efficacy point is platelet aggregation inhibition in patients with Acute Coronary Syndrome after ...

1 answer 9 May 2012

Platelet Aggregation Inhibition - How long does one have to stay on Plavix?

I had a procedure on my left leg and had 3 stents put in. I was put on Plavix and since then I have been bruising more easily and my ankles are ...

1 answer 27 Jun 2013